Universidad Complutense de Madrid
E-Prints Complutense

Reiteration and a Wolff Theorem for Interpolation Methods Defined by Means of Polygons

Impacto

Downloads

Downloads per month over past year



Cobos, Fernando and Fernández-Martínez, Pedro (1992) Reiteration and a Wolff Theorem for Interpolation Methods Defined by Means of Polygons. Studia Mathematica, 102 (3). pp. 239-256. ISSN 0039-3223

[img] PDF
Restringido a Repository staff only

759kB

Official URL: http://matwbn.icm.edu.pl/ksiazki/sm/sm102/sm10235.pdf


URLURL Type
http://www.impan.pl/Organisation


Abstract

We prove a reiteration theorem for interpolation methods defined by means of polygons, and a Wolff theorem for the case when the polygon has 3 or 4 vertices. In particular, we establish a Wolff theorem for Fernandez' spaces, which settles a problem left over in [5].


Item Type:Article
Uncontrolled Keywords:Reiteration theorem; interpolation; means of polygons; Wolff theorem; Fernandez’ spaces
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:15369
Deposited On:25 May 2012 08:50
Last Modified:14 Jun 2018 14:06

Origin of downloads

Repository Staff Only: item control page